HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Path Integral Representation of the Index of Kahler-Dirac Operators on an Infinite Dimensional Manifold

Files in This Item:
pre3.pdf1.53 MBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/48865

Title: Path Integral Representation of the Index of Kahler-Dirac Operators on an Infinite Dimensional Manifold
Authors: Arai, A. Browse this author →KAKEN DB
Keywords: 81-xx QUANTUM THEORY
Issue Date: Jun-1987
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 3
Start Page: 1
End Page: 68
Abstract: Operators of Kahler-Dirac type are defined in an abstract infinite dimensional Boson-Fermion Fock space and a path integral representation of their index is established. As preliminaries to this end, some trace formulas associated with "Gibbs states" are derived in both an abstract Boson and Fermion Fock space. This is done by introducing Euclidean Bose and Fermi fields at "finite temperature" in each case. In connection with supersymmetric. quantum field theories, the result gives a path integral formula of the so-called "Witten index" in a model with cutoffs.
Description: This work was supported by the Grant-In-Aid, No.62740072 and No.6246000l for science research from the Ministry of Education ( Japan ).
Type: bulletin (article)
URI: http://eprints3.math.sci.hokudai.ac.jp/420/
http://hdl.handle.net/2115/45275
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University